On divisors of binomial coefficients, I

Research output: Contribution to journalArticle

22 Citations (Scopus)


It is a well-known conjecture that (n2n) is never squarefree if n > 4. It is shown that (n2n) is not squarefree if n > n0.

Original languageEnglish
Pages (from-to)70-80
Number of pages11
JournalJournal of Number Theory
Issue number1
Publication statusPublished - Feb 1985

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On divisors of binomial coefficients, I'. Together they form a unique fingerprint.

  • Cite this